I went to the dr. approx. 2yrs ago with symptoms of a uti and yeast infection. The dr. said that I had bacterial vaginosis and a sebaceous cyst on my cervix. He proceeded to "drain" the cyst and prescribed an antibiotic. Two weeks later i was still having slight vaginal bleeding, but the odor was gone. Shortly after, the symptoms returned, as well as a painful sore on the labia. It was hard and red and then turned white and raised. My partner was never treated, and I just recently found out that he lied to me about a lot of insignificant things. He recently started discussing some of the risky behavior that he and his ex-wife shared. I am worried, because shortly after my problems started, he showed me some small red dots on the tip of his penis and said that his urine is dark and smells strong. He has bone pain and loss of appetite. He also feels weak. He has severe athletes foot, and soaks in the bathtub after I specifically told him that the fungus can spread. He also wears black nylon socks all of the time and refuses to wear white cotton socks. He also wears a poly/cotton blend underwear. Also, when my symptoms first appeared, I had a severe sore throat with hard putrid smelling white drainage from the tonsil area. The drainage was sort of impacted in my tonsil and would come out with a hard cough or if i pushed on it with a q-tip.
I also had a fever and chills. Is it possible that the "cyst" the dr saw was actually something else... syphillis, herpes etc., because approx 2 wks ago I got another sore and yesterday yet another one. The previous sores have all healed without scarring, but I am a Grandmother of two small children and I am afraid that I have a STD. Please help. I am so embarrassed, he won't go to the dr., we have broken up because of the constant lies, and I have recently lost my health insurance.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?